Facebook Pixel
EmpowHER Guest

Is it normal to have 2 periods within 2 weeks after the morning after pill?

By Anonymous April 3, 2015 - 8:44am
Rate This

I had the morning after pill twice in 2 weeks, then I had a period so on the day I started I took the contraceptive pill subscribed by my doctor. However, the next week I had a period again?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concern.

The bleeding you experienced is called breakthrough or withdrawal bleeding. It is bleeding between periods and is caused by taking an emergency contraceptive/

Anonymous, why did you take the morning after pill twice in two weeks? Did your doctor advise you to? Did you start an oral contraceptive on the day your period started?

Please consult your gynecologist. I am concerned that a hormonal imbalance might exist because of taking two doses of the emergency contraceptive so close together and starting a new prescription of birth control pills.


April 3, 2015 - 9:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!